# SDR IXXA20150330080

- Difficulty date: August 15, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 363531694451201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  UPPER CARGO SECTION 46 AT STATION 1605 12" RBL C TRACK CORRODED.  R & R SEAT TRACK IAW 47089FAB05.
